Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Headache, palpitations, lower abdominal pain, back pain, fatigue. What to do?

Hi,DR.iam a 30 year old man ,I have been musturbating since when I was 15yrs old.When I notice some strange symtoms in my body I got curious so I google it to know if there were consequences resulted from it.I got to realize that all those symptoms like;constant headache ,heart palpitation ,pain in lower abdoment,lower back pain ,fatique,tiredness,soarness on my penis etc.Doctor please help me of what do I do.Thank,waiting for your response.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Masturbation is a normal event and it does not lead to any problems as you have mentioned in the history like headache, back pain, fatigue, tiredness...
Hence no need to worry regarding masturbation as a cause for these symptoms.
These symptoms require evaluation to find out the underlying cause. The common causes are chronic infections, metabolic problems....
Hence I advice you to consult your doctor for examination and advice accordingly.

Thank you
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor